# SDR UIEA2018102602367

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,732 hours, 15,588 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START. NOTED APU OIL INDICATION LOW. SERVICE APU OIL TO FULL PERFORMED APU START PROCEDURES APU OPERATES NORMALLY PER AMM 12-13-04 AND AMM 49-11-00.
